DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/2643

Title: Peaks in the Hartle–Hawking wavefunction from sums over topologies
Authors: Anderson, M.
Carlip, S.
Ratcliffe, J.G.
Surya, Sumati
Tschantz, S.T.
Issue Date: Jan-2004
Publisher: IOP Publishing Ltd.
Citation: Classical and Quantum Gravity, 2004, Vol.21, p729-741
Abstract: Recent developments in 'Einstein Dehn filling' allow the construction of infinitely many Einstein manifolds that have different topologies but are geometrically close to each other. Using these results, we show that for many spatial topologies, the Hartle–Hawking wavefunction for a spacetime with a negative cosmological constant develops sharp peaks at certain calculable geometries. The peaks we find are all centred on spatial metrics of constant negative curvature, suggesting a new mechanism for obtaining local homogeneity in quantum cosmology.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/2643
ISSN: 0264-9381
Alternative Location: http://dx.doi.org/10.1088/0264-9381/21/2/025
Copyright: 2004 IOP _Publishing Ltd.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
2004 CQG 21 p729.pdfRestricted Access139.5 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace